MAUDE Adverse Event Report: ARTHREX, INC. DISSECTOR, CURVED, HL 4.2MM X 19CM; SAW BLADE

ARTHREX, INC. DISSECTOR, CURVED, HL 4.2MM X 19CM; SAW BLADE
Model Number DISSECTOR, CURVED, HL 4.2MM X 19CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/08/2025, it was reported by an arthrex employee via (b)(4) that an ar-6420cds dissector shaver blade broke.This was discovered during the case.There were no fragments and another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The failure is most likely attributed to user error, specifically due to excessive side-loading force applied to the tip of the device.This force can cause the inner tube to break and result in the bending or warping observed on the outer tube.The complaint was confirmed based on the customer's attached picture, which shows the device disassembled, with the inner tube missing the tip and the outer tube bent/warped.

Brand Name
DISSECTOR, CURVED, HL 4.2MM X 19CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21901835
Report Number1220246-2025-01706
Device Sequence Number8623386
Product Code GFA
UDI-Device Identifier00888867039193
UDI-Public(01)00888867039193(11)240619(17)290531(10)15276050
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISSECTOR, CURVED, HL 4.2MM X 19CM
Device Catalogue NumberAR-6420CDS
Device Lot Number15276050
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown